MathSciNet Relay Station
MathSciNet bibliographic data
MR229211 (37 #4785) 54.60
White, D. J. Functions preserving compactness and connectedness are continuous. J. London Math. Soc. 43 1968 714–716.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement